# SDR CA150629010

- Difficulty date: June 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Raythn 390
- Aircraft time: 1,333 hours
- Engine: Wilint FJ442A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Corroded
- Location: Rt Engine
- Part time: 1,596 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON RT ENG START, N1 DID NOT TURN, PILOT SHUTDOWN THE ENG.  HE WENT TO TURN THE FAN BY HAND & HE FIGURED THAT N1 FAN WAS STUCK IN PLACE.  AFTER INSPECTION BY MX DEPT, N1 FAN IS STUCK IN CORROSION.  ENG NEEDS TO BE REPAIRED.  LT ENG INSPECTION DONE & FOUND MODERATE CORROSION ON LT AS WELL.  ENG WILL ALSO NEED TO BE REPAIRED.
